# SDR VNAA2020100111101

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 10,297 hours, 9,263 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB BRAKE LOCKED UP AFTER LANDING ON TAXI IN WITH A BRAKE TEMP OF 8.  INSPECTED RT OB MLG BRAKE AND TIRE.  FOUND EVIDENCE OF HYDROPLANING ON RT OB MLG TIRE.  R & R RT OB MLG WHEEL AND TIRE ASSY.  OPS CHECK GOOD AT THIS TIME.
